DOI 10.1016/s0750-7658(05)80057-7
[Liver transplantation in metastases of carcinoid tumor].
Аннотация
A 30-year-old woman underwent a liver transplantation for metastasis of a carcinoid tumor of the midgut previously resected. Operative manipulation of the liver resulted in arterial hypotension, tachycardia, high pulmonary arterial pressure, oedema of the face and peripheral cyanosis, although the patient was given somatostatin (Modustatine, Clin-Midy) (300 micrograms a hour) prior to the procedure. The improvement of the symptoms was obtained by the increase of somatostatin infusion rate to 750 micrograms a hour associated with dopamine (6 micrograms.kg-1.min-1) and fluid replacement. The diagnosis of carcinoid syndrome is discussed. This unusual observation stresses the difficulty in preventing and/or treating a carcinoid shock. If somatostatin seems to be the treatment of choice of such a syndrome, its role in that case was limited.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.